Advertisement

Proceedings - Mathematical Sciences

, Volume 119, Issue 3, pp 401–410 | Cite as

Strong ideal convergence in probabilistic metric spaces

  • Celaleddin Şençimen
  • Serpil Pehlivan
Article

Abstract

In the present paper we introduce the concepts of strongly ideal convergent sequence and strong ideal Cauchy sequence in a probabilistic metric (PM) space endowed with the strong topology, and establish some basic facts. Next, we define the strong ideal limit points and the strong ideal cluster points of a sequence in this space and investigate some properties of these concepts.

Keywords

Probabilistic metric space strong topology strong ideal convergence strong ideal Cauchy sequence strong ideal limit point strong ideal cluster point 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Balcerzak M, Dems K and Komisarski A, Statistical convergence and ideal convergence for sequences of functions, J. Math. Anal. Appl. 328 (2007) 715–729zbMATHCrossRefMathSciNetGoogle Scholar
  2. [2]
    Chang S S, Cho Y J and Kang S M, Nonlinear Operator Theory in Probabilistic Metric Spaces (2001) (New York: Nova Science Publishers)zbMATHGoogle Scholar
  3. [3]
    Constantin G and Istrătescu I, Elements of Probabilistic Analysis with Applications (1989) (Bucharest: Editura Academiei)zbMATHGoogle Scholar
  4. [4]
    Dems K, On \( \mathcal{I} \)-Cauchy sequences, Real Analysis Exchange 30 (2004) 123–128MathSciNetGoogle Scholar
  5. [5]
    Fast H, Sur la convergence statistique, Colloq. Math. 2 (1951) 241–244zbMATHMathSciNetGoogle Scholar
  6. [6]
    Kostyrko P, Šalát T and Wilczynski W, \( \mathcal{I} \)-convergence, Real Analysis Exchange 26 (2000) 669–685MathSciNetGoogle Scholar
  7. [7]
    Menger K, Statistical metrics, Proc. Nat. Acad. Sci. USA 28 (1942) 535–537zbMATHCrossRefMathSciNetGoogle Scholar
  8. [8]
    Saadati R and Amini M, D-boundedness and D-compactness in finite dimensional probabilistic normed spaces, Proc. Indian Acad. Sci. (Math. Sci.) 115 (2005) 483–492zbMATHCrossRefMathSciNetGoogle Scholar
  9. [9]
    Šalát T, Tripathy B C and Ziman M, On some properties of \( \mathcal{I} \)-convergence, Tatra Mt. Math. Publ. 28 (2004) 279–286zbMATHMathSciNetGoogle Scholar
  10. [10]
    Schweizer B and Sklar A, Statistical metric spaces, Pacific J. Math. 10 (1960) 313–334zbMATHMathSciNetGoogle Scholar
  11. [11]
    Schweizer B, Sklar A and Thorp E, The metrization of statistical metric spaces, Pacific J. Math. 10 (1960) 673–675zbMATHMathSciNetGoogle Scholar
  12. [12]
    Schweizer B and Sklar A, Statistical metric spaces arising from sets of random variables in Euclidean n spaces, Theory Prob. Appl. 7 (1962) 447–456zbMATHCrossRefMathSciNetGoogle Scholar
  13. [13]
    Schweizer B and Sklar A, Triangle inequalities in a class of statistical metric spaces, J. London Math. Soc. 38 (1963) 401–406zbMATHCrossRefMathSciNetGoogle Scholar
  14. [14]
    Schweizer B and Sklar A, Probabilistic Metric Spaces (1983) (New York: Elsevier Science Publishing Co.)zbMATHGoogle Scholar
  15. [15]
    Sempi C, Probabilistic metric spaces, in: Encyclopedia of General Topology (eds) K P Hart et al (2003) (Dordrecht: Kluwer) pp. 288–292CrossRefGoogle Scholar
  16. [16]
    Šerstnev AN,On a probabilistic generalization of metric spaces, Kazan. Gos. Univ.Učen. Zap. 124 (1964) 3–11Google Scholar
  17. [17]
    Sleziak M, Toma V, Čincura J and Šalát T, Sets of statistical cluster points and \( \mathcal{I} \)-cluster points, Real Analysis Exchange 30 (2004) 565–580MathSciNetGoogle Scholar
  18. [18]
    Steinhaus H, Sur la convergence ordinaire et la convergence asymptotique, Colloq. Math. 2 (1951) 73–74MathSciNetGoogle Scholar
  19. [19]
    Şencçimen C and Pehlivan S, Strong statistical convergence in probabilistic metric spaces, Stoch. Anal. Appl. 26 (2008) 651–664CrossRefMathSciNetGoogle Scholar
  20. [20]
    Tardiff R M, Topologies for probabilistic metric spaces, Pacific J. Math. 65 (1976) 233–251zbMATHMathSciNetGoogle Scholar
  21. [21]
    Thorp E, Generalized topologies for statistical metric spaces, Fund. Math. 51 (1962) 9–21zbMATHMathSciNetGoogle Scholar

Copyright information

© Indian Academy of Sciences 2009

Authors and Affiliations

  1. 1.Faculty of Arts and Sciences, Department of MathematicsMehmet Akif Ersoy UniversityBurdurTurkey
  2. 2.Faculty of Arts and Sciences, Department of MathematicsSüleyman Demirel UniversityIspartaTurkey

Personalised recommendations